Alert archive / Wisconsin / Gale Warnings in 2022

Gale Warning 21, NWS Green Bay, WI

December 13, 2022

NWS Green Bay, WI issued this gale warning at Dec 13, 2022, 2:48 PM CST. It took effect at Dec 14, 2022, 3:00 AM CST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 13, 2022, 2:48 PM CST (20:48 UTC)
In effect from
Dec 14, 2022, 3:00 AM CST
Expired
Dec 15, 2022, 8:58 AM CST
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

235 
WHUS73 KGRB 132048
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
248 PM CST Tue Dec 13 2022

LMZ541>543-140500-
/O.CON.KGRB.SC.Y.0094.000000T0000Z-221214T0900Z/
/O.UPG.KGRB.GL.A.0011.221214T0900Z-221215T0900Z/
/O.NEW.KGRB.GL.W.0021.221214T0900Z-221215T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
248 PM CST Tue Dec 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST
THURSDAY...

* WHAT...For the Gale Warning, southeast winds 20 to 25 kt with 
  gusts up to 35 kt and waves 6 to 11 ft expected. For the Small 
  Craft Advisory, southeast winds 15 to 25 kt with gusts up to 
  30 kt and waves 5 to 8 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Warning, from 3 AM Wednesday to 3 AM CST 
  Thursday. For the Small Craft Advisory, until 3 AM CST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-140500-
/O.CON.KGRB.SC.Y.0094.221214T0300Z-221215T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
248 PM CST Tue Dec 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM CST THURSDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 35 kt and waves 
  1 to 4 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...From 9 PM this evening to 3 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
694 
WHUS73 KGRB 140336
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
936 PM CST Tue Dec 13 2022

LMZ541>543-141145-
/O.CON.KGRB.SC.Y.0094.000000T0000Z-221214T0900Z/
/O.CON.KGRB.GL.W.0021.221214T0900Z-221215T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
936 PM CST Tue Dec 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 3 AM CST
THURSDAY...

* WHAT...For the Gale Warning, east winds 15 to 25 kt with gusts 
  up to 40 kt and waves 6 to 11 ft expected. For the Small Craft 
  Advisory, southeast winds 15 to 25 kt with gusts up to 30 kt 
  and waves 5 to 8 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...For the Gale Warning, from 3 AM Wednesday to 3 AM CST 
  Thursday. For the Small Craft Advisory, until 3 AM CST 
  Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-141145-
/O.CON.KGRB.SC.Y.0094.000000T0000Z-221215T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
936 PM CST Tue Dec 13 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 35 kt and waves 
  1 to 4 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 3 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
116 
WHUS73 KGRB 141004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
404 AM CST Wed Dec 14 2022

LMZ541>543-141815-
/O.CON.KGRB.GL.W.0021.000000T0000Z-221215T0900Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
404 AM CST Wed Dec 14 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM CST THURSDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 40 kt and waves 8
  to 12 ft expected. 

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 3 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-141815-
/O.CON.KGRB.SC.Y.0094.000000T0000Z-221215T0900Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
404 AM CST Wed Dec 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
THURSDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 30 kt and waves 
  3 to 5 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 3 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Kurimski
481 
WHUS73 KGRB 141619
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1019 AM CST Wed Dec 14 2022

LMZ521-522-150030-
/O.CAN.KGRB.SC.Y.0094.000000T0000Z-221215T0900Z/
/O.NEW.KGRB.SC.Y.0095.221214T1700Z-221215T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1019 AM CST Wed Dec 14 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY...

* WHAT...East winds 15 to 25 kts with a few gale force gusts to
  near 35 kt and waves 3 to 5 ft expected.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-150030-
/O.EXT.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1019 AM CST Wed Dec 14 2022

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THURSDAY...

* WHAT...East winds to 30 kts with gale force gusts to 40 kts and
  waves 7 to 11 ft expected.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Eckberg
369 
WHUS73 KGRB 142120
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
320 PM CST Wed Dec 14 2022

LMZ541>543-150530-
/O.CON.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
320 PM CST Wed Dec 14 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY...

* WHAT...East winds 20 to 30 kt with gusts up to 40 kt and waves 
  7 to 12 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-150530-
/O.CON.KGRB.SC.Y.0095.000000T0000Z-221215T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
320 PM CST Wed Dec 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 40 kt and waves 
  3 to 6 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
131 
WHUS73 KGRB 150334
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
934 PM CST Wed Dec 14 2022

LMZ541>543-151145-
/O.CON.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
934 PM CST Wed Dec 14 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY...

* WHAT...East winds 20 to 30 kt with gusts up to 40 kt and waves 
  7 to 12 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ521-522-151145-
/O.CON.KGRB.SC.Y.0095.000000T0000Z-221215T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
934 PM CST Wed Dec 14 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* WHAT...East winds 15 to 25 kt with gusts up to 40 kt and waves 
  3 to 6 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
730 
WHUS73 KGRB 150930
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
330 AM CST Thu Dec 15 2022

LMZ542-543-151730-
/O.CAN.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/
/O.EXB.KGRB.SC.Y.0095.000000T0000Z-221216T0000Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
330 AM CST Thu Dec 15 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and 
  waves 6 to 11 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-151500-
/O.UPG.KGRB.SC.Y.0095.000000T0000Z-221215T1500Z/
/O.EXA.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
330 AM CST Thu Dec 15 2022

...GALE WARNING IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...East winds 15 to 25 kt with gusts up to 40 kt and waves 
  3 to 6 ft.

* WHERE...Central Bay of Green Bay.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ541-151500-
/O.CON.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/
Rock Island Passage to Sturgeon Bay WI-
330 AM CST Thu Dec 15 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 40 kt and 
  waves 7 to 12 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ522-151500-
/O.CON.KGRB.SC.Y.0095.000000T0000Z-221215T1500Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
330 AM CST Thu Dec 15 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Southeast winds around 15 kt with gusts up to 25 kt and 
  waves 1 to 3 ft.

* WHERE...Southern Bay of Green Bay.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Kurimski
207 
WHUS73 KGRB 151458
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
858 AM CST Thu Dec 15 2022

LMZ541-152300-
/O.CAN.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/
/O.EXB.KGRB.SC.Y.0095.000000T0000Z-221216T2200Z/
Rock Island Passage to Sturgeon Bay WI-
858 AM CST Thu Dec 15 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST FRIDAY...
...GALE WARNING IS CANCELLED...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves
  5 to 8 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sturgeon Bay.

* WHEN...Until 4 PM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ521-151600-
/O.CAN.KGRB.GL.W.0021.000000T0000Z-221215T1500Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
858 AM CST Thu Dec 15 2022

...GALE WARNING IS CANCELLED...


$$

LMZ522-151600-
/O.CAN.KGRB.SC.Y.0095.000000T0000Z-221215T1500Z/
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
858 AM CST Thu Dec 15 2022

...SMALL CRAFT ADVISORY IS CANCELLED...


$$

LMZ542-543-152300-
/O.EXT.KGRB.SC.Y.0095.000000T0000Z-221216T2200Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
858 AM CST Thu Dec 15 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves
  5 to 8 ft.

* WHERE...Lake Michigan nearshore waters from Sturgeon Bay to 
  Sheboygan.

* WHEN...Until 4 PM CST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 13, 11:47 AM CST, 3 hours 1 minute earlier.

Area forecast discussion, Dec 13, 11:47 AM CST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Green Bay WI
1147 AM CST Tue Dec 13 2022

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 345 AM CST Tue Dec 13 2022

A large vertically stacked low pressure system developing over the
central Plains will slowly make its way east-northeast towards
northwest Iowa through Wednesday afternoon.

Mainly dry weather is expected today as a ridge of high pressure
tracks through the Great Lakes region. The ridge will be full of
clouds as mostly cloudy skies are expected across the region
throughout the day. Highs today are expected to be in the lower to
middle 30s.

The first round of this winter system will affect the area tonight
as a band of vigorous isentropic lift around 300K lifts north with
a slug of moisture. Model soundings indicate all precipitation
types will be possible tonight with a mix of snow, sleet, freezing
rain, and rain. The mixed precipitation types are due to a mid
level warm layer between 800 and 850 mb which would melt snow as
well as dry air above 700 mb that will make maintaining ice
crystals in the column difficult at times. The areas most likely
to see snow as the main precipitation type will be across
north-central Wisconsin with rain the mostly likely precipitation
type across east-central Wisconsin. Across central Wisconsin it
appears ice is the most likely precipitation type given the
periods of dry air aloft, mid level warm air, and surface
temperatures below freezing. In addition, central Wisconsin will
see the best isentropic lift and moisture tonight, which will
enhance QPF amounts across this area. The main factor that may
help mitigate some ice accumulations will be the gusty winds
tonight of 40 to 45 mph. Given the potential for 0.10 to 0.20
inches of ice accumulation tonight will issue a Winter Weather
Advisory for portions of central Wisconsin to cover the ice
accumulation. Lows tonight are expected to range from the middle
to upper 20s across north-central to the lower 30s across east-
central Wisconsin.

The isentropic lift and moisture will continue advecting north
during the day on Wednesday, lifting through north-central
Wisconsin. Model soundings indicate that enough warm air should
advect in across most of central and east-central Wisconsin for
mostly rain. Further north along and north of highway 29
precipitation type will still be an issue as depending on the
amount of warm air aloft and dry air further in the column all
precipitation types will again be possible with the best chance
for snow across the far north. It is possible that an advisory may
be issued given the mixed precipitation type in subsequent
forecasts as only a few inches of snow and less than 0.10 of ice
is expected for portions of central and north-central Wisconsin.
Given the uncertainty will continue the watch for central, north-
central, and northeast Wisconsin during the day on Wednesday.
Highs Wednesday are expected to once again be in the 30s.

.LONG TERM...Wednesday Night Through Monday
Issued at 345 AM CST Tue Dec 13 2022

Snow will continue in Central, North Central and Northeast
Wednesday night. Rain will change to snow across East Central
Wisconsin due to cooling mid level temperatures, vertical motion
and the latent heat of melting. Snow accumulations of six inches
or more still look possible across the Northeast corner of the
state, with less elsewhere. Snow amounts may only be an inch or
two in the Fox Valley.

The snow will diminish Thursday, and could even change back to
rain near the lake and bay in the afternoon. An additional inch or
two is possible across Northeast Wisconsin.

Snow showers and flurries are possible across the area Thursday
night through Saturday as the surface and upper lows move very
slowly across Northern Wisconsin and Upper Michigan. There could
be a small additional accumulation in Central and North Central
Wisconsin.

Mostly dry and colder weather should follow for early next week.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1140 AM CST Tue Dec 13 2022

MVFR/IFR flight conditions are expected through the TAF period,
with the exception of possible VFR conditions in eastern WI
tonight into Wednesday morning. Have slowed down the progression
of the steadier mixed precipitation a bit tonight into Wednesday.
The best chance of freezing rain will be in central WI tonight
into early Wednesday. Most of the precipitation should fall as
snow across northern WI, though some sleet may mix in at times.
In the Fox Valley/lakeshore areas, a wintry mix should change to
mainly rain Wednesday morning. Southeast winds of 15 to 25 knots
with gusts to 25 to 35 kts are anticipated. Significant LLWS will
also overspread the region from west to east tonight into
Wednesday morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Wednesday morning through Thursday
morning for WIZ005-010>013-018>021-030-031-035-036-073-074.

Winter Storm Watch from Wednesday evening through Thursday
morning for WIZ022.

Winter Weather Advisory from 6 PM this evening to 6 AM CST
Wednesday for WIZ030-035-036-045.
&&

SHORT TERM.....Kurimski
LONG TERM......RDM
AVIATION.......Kieckbusch
Hazardous weather outlook, Dec 13, 8:42 AM CST, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
842 AM CST Tue Dec 13 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141445-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
842 AM CST Tue Dec 13 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

A strong low pressure system will impact the region starting
tonight. A mix of freezing rain, sleet, and snow will make travel
hazardous tonight across central Wisconsin. A Winter Weather
Advisory has been issued for portions of central Wisconsin
tonight. Mixed precipitation is also possible across north-
central Wisconsin late tonight, which could make travel hazardous
at times.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A strong low pressure system will continue to impact the region
Wednesday and Thursday. Significant snow or ice accumulations
will be possible, especially from Wednesday into Thursday. The
best chance of icing should be in parts of central Wisconsin
Wednesday morning. The best chance of heavy snow should be across
north-central and far northeast Wisconsin later Wednesday into
Thursday morning. Winter Storm Watches have been posted for north
central, far northeast and parts of central Wisconsin. Hazardous
travel conditions will likely occur, so those with travel plans
should monitor the latest forecasts and winter weather statements.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report snowfall and ice accumulation
measurements to the National Weather Service in Green Bay.

LMZ521-522-541>543-141445-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
842 AM CST Tue Dec 13 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Southeast to east gale force gusts will be possible late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Southeast to east gale force gusts will be possible Wednesday
into Wednesday night.

Kurimski/RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 9:06 PM CSTGale WatchGRB18 hr
Dec 13, 3:27 AM CSTWinter Weather AdvisoryGRBLanglade, Lincoln, Marathon, Menominee, Portage, Shawano and 3 more33 hr

Nearby

Gale Warnings in Wisconsin, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.